# SDR A6WA201644626

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 32,240 hours, 30,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4136.   AFTER T/O NOSE GEAR SLOW TO RETRACT RECEIVED GEAR DISAGREE WITH GEAR FULLY RETRACTED MSG CLEARED.  RECEIEVED MESSAGE ABOUT 5 SECONDS AFTER GEAR HANDLE MOVEMENT,  NLG RED ONLY HYDS NORMAL PSI AND TEMP PUMPS IN AUTO.  M/C RECEIVED AT 180 KNOTS ALSO NOTED A LEAK AT NOSE UNKOWN IF OLD OR FRESH LEAK.  EXTENTION HAD NO ISSUES.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW AMM 32-30-00.  NLG AND MLG EXTENSION AND RETRACTION WITHIN ALLOWABLE LIMITS.  BLED NR 3 HYDRAULIC SYSTEM AND SERVICED IAW AMM 12-12-29 LEAK CHECK AND OPS CHECKED GOOD.
